Volume 14, Number 3, July-September 2008
|Page(s)||575 - 589|
|Published online||21 December 2007|
Necessary and sufficient optimality conditions for elliptic control problems with finitely many pointwise state constraints
Dpt. Matemática Aplicada y Ciencias de la Computación, E.T.S.I.I y T., Universidad de Cantabria, Av. Los Castros s/n
39005 Santander, Spain; email@example.com
Revised: 20 November 2006
The goal of this paper is to prove the first and second order optimality conditions for some control problems governed by semilinear elliptic equations with pointwise control constraints and finitely many equality and inequality pointwise state constraints. To carry out the analysis we formulate a regularity assumption which is equivalent to the first order optimality conditions. Though the presence of pointwise state constraints leads to a discontinuous adjoint state, we prove that the optimal control is Lipschitz in the whole domain. Necessary and sufficient second order conditions are proved with a minimal gap between them.
Mathematics Subject Classification: 49K20 / 35J25
Key words: Elliptic control problems / pointwise state constraints / Pontryagin's principle / second order optimality conditions
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.